Keyword Search:

Automatic intervalwise block partitioning using Adams type method and backward differentiation formula for solving ODEs

Othman, Khairil Iskandar, Ibrahim, Zarina Bibi, Suleiman, Mohamed and Majid, Zanariah (2007) Automatic intervalwise block partitioning using Adams type method and backward differentiation formula for solving ODEs. Applied Mathematics and Computation, 188 (1). pp. 1642-1646. ISSN 0096-3003

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.amc.2006.11.020

Abstract

Most methods for solving stiff systems of ordinary differential equations (ODEs) are based on backward differentiation formulas (BDFs) which normally require repeated solution of systems of linear equations with coefficient matrix, IhbJ,where J is the Jacobian matrix as part of a Newton-like iteration on each time step. The matrix operations in the iteration scheme consumes a considerable amount of computational effort. Therefore, in this paper, our objective is to reduce the cost of the iteration scheme by technique of partitioning. The strategy adopted for partitioning is based on block Adams method and block BDF method. Numerical results demonstrates the efficiency of the proposed partitioning in improving both the accuracy and CPU time over traditional stiff methods.

Item Type:Article
Keyword:Block,Ordinary differential equations,Partitioning
Faculty or Institute:Faculty of Science
Publisher:Elsevier
DOI Number:10.1016/j.amc.2006.11.020
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.amc.2006.11.020
ID Code:7668
Deposited By: Najwani Amir Sariffudin
Deposited On:10 Aug 2010 06:03
Last Modified:18 Apr 2014 05:11

Repository Staff Only: Edit item detail